# SDR RAIA00201006

- Difficulty date: January 7, 2001
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,694 hours, 7,281 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 0020BN4
- Part serial: 110
- Condition: Malfunctioned
- Part time: 1,057 hours, 883 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5324-PIT- DURING TAXI GOT WARNING MESSAGE THAT #2 STALL PROTECTION SYSTEM WAS INOP. MAINTENANCE REMOVED AND REPLACED THE STALL PROTECTION COMPUTER. SYSTEM OPS CK OK.
